Title: Homotopies for solving polynomial systems within a bounded domain
Authors: Verschelde, Jan ×
Haegemans, Anny #
Issue Date: Oct-1994
Publisher: Elsevier science bv
Series Title: Theoretical computer science vol:133 issue:1 pages:165-185
Abstract: The problem considered in this paper is the computation of all solutions of a given polynomial system in a bounded domain. Proving Rouche's theorem by homotopy continuation concepts yields a new class of homotopy methods, the so-called regional homotopy methods. These methods rely on isolating a part of the system to be solved, which dominates the real of the system on the border of the domain. As the dominant part has a sparser structure, it is easier to solve. It will be used as start system in the regional homotopy. The paper further describes practical homotopy construction methods by presenting estimators to obtain bounds for polynomials over a bounded domain. Applications illustrate the usefulness of the approach.
ISSN: 0304-3975
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science